# SDR COMA0160036

- Difficulty date: December 30, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,967 hours, 15,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 41 DEGREES.  RESET THE FLAP SYSTEM AND DERFERRED MAINT PER AD 98-20-01.
